# SDR UALA2011062403120

- Difficulty date: June 23, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 59,057 hours, 21,822 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED WITH MESSAGE.  REPLACED OVERWING POWER SUPPLY AND BATTERY, NO HELP, NOW HAVE INTERNAL LOADS AND EXTERNAL LOADS FAULT, LIGHTS AT SEAT, ROWS 23, 29, 35,3 6, 37 DO NOT LIGHT UP.  REPLACED LT POWER SUPPLY UNIT AND BATTERY. GOT "INT LIGHT FAULT".  REPLACED LIGHT ASSY AT SEAT 29.  SEAT 35, 36, 37 OP-CHECK SATISFACTORY.  FOUND BROKEN WIRE AT SEAT 23.  DEFERRED DUE TIME.  ONLY SEAT 23 LIGHT IS INOPERATIVE, STOWED WIRES.
